| Model Number |
SA60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported during the intraocular lens implantation the lens was faulty, melted and deformed as a result it could not be used.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.There are no other complaints for the reported lot.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Event or Problem Description
Event or Problem Description
Additional information has been received and stated that, the lens was faulty, melted and deformed was found before the surgery started.There was no patient contact noted.Based on information received following submission of the previous report, this event does not meet criteria for reporting as a malfunction.
Additional Manufacturer Narrative
Based on information received following submission of the previous report, this event does not meet criteria for reporting as a malfunction.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis and the reported damage was observed.Iol returned pressed down on two(2) posts of the lens case base resulting in gross optic and haptic damage.Solution is dried on both surfaces of the optic and one haptic.One haptic is deformed and has haptic tip damage rejectable, the other haptic is nicked/chipped-rejectable.The optic is deformed, scratched rejectable.We are unable to determine the root cause for the reported complaint - "fault on the lens, lens is melted and deformed".The returned iol shows evidence of possible handling by the customer due to the presence of solution dried on both surfaces of the optic and one haptic.In addition to this, all iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed lens damage would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.The manufacturer internal reference number is: (b)(4).